# SDR SWAA2022021052854

- Difficulty date: March 21, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 8,177 hours, 3,629 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #4 SPOILER DELAM O/B SIDE 7' X 1' X 2' I/B OF O/B SIDE & 3' FWD OF T/E. I/B SIDE DELAM 8' X .75 AND 2' O/B OF I/B & 3' FWD OF T/E. / R&R #4 SPOILER PER AMM 27-61-11. PERFORMED ADJUSTMENT AND TEST PER AMM 27-61-00.PN: 113A4400-5 SN OFF: 050119 ON: 055418 (REF SA-M 326 ATTACHED #A1165180)
